# SDR DL72L992254

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0201720002
- Condition: Failed
- Location: Seat 10
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORT, FIRST CLASS SECTION EMERGENCY TRACK LIGHTING INOP.  FOUND BAD SOCKET AT 10DEF REPLACED FUSE AT FWD POWER SUPPLY PACK.  SYSTEM OPS NORMAL DEFERED SOCKET AT 10DEF PER MEL 33-00-17B SOCKET DISCONECTED AND WIRE HARNESS SECURED.  REPLACED SEAT MOUNTED LIGHT ASSY.
